On the complete integrability of some lax systems on GL(n, R) × GL(n, R)

Research output: Contribution to journalArticle

3 Citations (Scopus)
Original languageEnglish (US)
Pages (from-to)487-493
Number of pages7
JournalBulletin of the American Mathematical Society
Volume23
Issue number2
DOIs
StatePublished - Oct 1990

Fingerprint

Complete Integrability

All Science Journal Classification (ASJC) codes

  • Mathematics(all)
  • Applied Mathematics

Cite this

@article{418bd485b87d4eb4ad50ed5e6705e93f,
title = "On the complete integrability of some lax systems on GL(n, R) × GL(n, R)",
author = "Li, {Luen Chau}",
year = "1990",
month = "10",
doi = "10.1090/S0273-0979-1990-15961-0",
language = "English (US)",
volume = "23",
pages = "487--493",
journal = "Bulletin of the American Mathematical Society",
issn = "0273-0979",
publisher = "American Mathematical Society",
number = "2",

}

On the complete integrability of some lax systems on GL(n, R) × GL(n, R). / Li, Luen Chau.

In: Bulletin of the American Mathematical Society, Vol. 23, No. 2, 10.1990, p. 487-493.

Research output: Contribution to journalArticle

TY - JOUR

T1 - On the complete integrability of some lax systems on GL(n, R) × GL(n, R)

AU - Li, Luen Chau

PY - 1990/10

Y1 - 1990/10

UR - http://www.scopus.com/inward/record.url?scp=84968486922&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84968486922&partnerID=8YFLogxK

U2 - 10.1090/S0273-0979-1990-15961-0

DO - 10.1090/S0273-0979-1990-15961-0

M3 - Article

AN - SCOPUS:84968486922

VL - 23

SP - 487

EP - 493

JO - Bulletin of the American Mathematical Society

JF - Bulletin of the American Mathematical Society

SN - 0273-0979

IS - 2

ER -